MathSciNet Relay Station
MathSciNet bibliographic data
MR104655 (21 #3408) 12.00 (14.00)
Eichler, Martin Ein Satz über Linearformen in Polynombereichen. (German) Arch. Math. 10 1959 81–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement